# SDR CA130930007

- Difficulty date: September 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 52,685 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Failed
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION DUE TO MULTIPLE STATUS PAGE FAILURES ENROUTE, INCLUDING VHF 1, SEC 2+3, LGCIU 2, FCDC 2 NR EMERGENCY DECLARED RESOLUTION: WIRING CHS CARRIED OUT NIL FAULT FOUND.  FOUND C/B 3PN2, BF ON 124VU, VERY WEAK.  C/B REPLACED. NR 2 TRU, 1PU2.  REPLACED IAW AMM 24-32-51, PB 401.  CONTACTOR, 5PU2, REPLACED IAW AMM 24-23-55PB 401.  ENGINE RUN CARRIED OUT TWICE.  NO FAULT CONS SERV, PN: Y005-3, 24 TRANSFORMER RECTIFIR. - 640CC01Y1 24 SINGLE POLE DC CONTACTOR.
